Discussions By Condition: Blood conditions

low white blood count for 2 months

Posted In: Blood conditions 0 Replies
  • Posted By: Anonymous
  • September 30, 2010
  • 00:03 AM

Hi I hope someone can help me here, I'm getting very scared about results I'm having. Here's my story. I have been feeling sickish for 2 months now, My WBC count dropped to 2.9, then slowly rose to 3.1 now its at 3.8, but its been 2 months! I'm scared that its a sign of HIV along with other symptoms I'm having, which are a persistent soreish throat, meaning sometimes feels tight or like something is stuck in it. I have dropped about 15-20lbs but seems to have leveled out now. I did manage to pick up some sort of bad viral infection along with 3 others where I worked, it was some sort of stomach infection, very regular soft stools, nausea. no fever or vomiting. Although I'm eating fine again and my bowel movements are almost normal (but not quiet) my WBC count remains low Ive even had a white tongue sometimes. I did have an encounter one day which was a huge mistake. I was hungover and not thinking straight got oral sex from a guy, feeling somewhat guilty I returned the gesture to which I think he came a little in my mouth, I spat it out. The symptoms came on about 2 weeks later. I have been tested for HIV which came up negative at 5 weeks. Its now been 9 weeks and Im still frightened due to the still low count. If it were HIV would it be going back up? and how quickly should your count get back to normal? I have had a rash the entire time also, the doctor said its Petechiae, it on my legs worst on my upper thigh. any help would be good, Im hoping its just anxiety or something?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?